# SDR SWAA2025051971257

- Difficulty date: May 14, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 55,339 hours, 33,717 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fairing
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE PYLON AFT STRUT FAIRING NAC STA. 315; 1 INCH CRACK VISIBLE IN FITTING.<[01] ADDED 'AFT STRUT FAING' TO FAULT HEADING.;[02] REPAIRED REF M-23-154-01884;[03] ENG 02) CFM56-7B24/3 ENGINE (PN: CFM56-7B24/3; SN: 802895);[04] C/W M-23-154-01884.;[05] ADDED FAILURE TYPE AND MEASUREMENTS.;[06] EDITED WORK CAPTURE TO CHANGE FAULT ASSOCIATED TO FAILURE TYPE FROM 'NO' TO 'YES'.
